I had an unnerving experience last night with my shot. I have been doing glute shot's forever, and never had a problem, or an experience like this. It was a 2cc shot in the right upper outer quadrant, half EQ, half winstrol. I did my prep as usuall, and aspiriated, no blood. All was well, and I thought it went smoother than usual, but when I was done I started to black out. It felt like my blood pressure suddenly dropped. Luckily my husband was there. Now, since the shot I have felt kind of flu-y. No coughing, but just generally kind of crappy, and my chest feels like I have a cold.The dizzyness went away after about 10min.
It was also unusually hot and humid, but it has been for days, and it had just started to downpour right as I injected. (not that that makes a diff, but it was an unusual coincidence) Does anyone have any idea what might have happened?? What can I do to prevent it from happening again?